# SDR 97FDEA00078

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502FE
- Make and model: Boeing 727-25
- Aircraft serial: 18271
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651633811
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0170 04.  950 BULKHEAD IS CRACKED AT RBL 4.5 AND LBL 4.5 WL 176.  REPAIRED CRACKS AT 950 BULKHEAD, RBL 4.5 AND LBL 4.5, WL 176 PER FED-EX SRM 53-10-9.
